# SDR AALA20160226001

- Difficulty date: February 23, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N394AN
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 68,585 hours, 11,037 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON APPROACH, SELECTING FLAPS FROM 1 TO 5.  TE FLAP DISAGREE EICAS MSG & TE LIGHT ON.  AN EMER WAS DECLARED & THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  PERFORMED FIM 27-51-00-815-809, NO EXISTING FAULT.  PERFORMED FULL EXTENSION FLAP & SLAT ON GND ELEC & HYD SYS, WORK NORMAL, NO EICAS MSG & NO LIGHT ON GND.  THE ACFT WAS GND.
